Discussions that mention levlen

Birth Control board


HI I am sorry to hear about your problem and i can definatly relate. I was one tr i levlen for close to 9 years and the only problems i had were some mood swings and weight gain and toward the end of using that i started having false pregnancy symptoms well anyway the gyn switched me to OTC lo and after 6 months on it i started noticing a blurred spot in my vision since i went off the pill it has gotten alittle better but i am still in treatment for this problem. The only dr that agrees that the pill may have something to do with this is the optimolgist. The gyn told me that they had never heard of the pill cuasing vision problems. I had to contact my pharmacist to get the physicians copy of the med insert. the one you normally get doesnt tell you all the side effects. and from what i have foiund all the bc pills have most of the same side effects but becuase of the different formulas they use you will show side effects on one that you wont on another. It is very possible that its the pill cuasing your problem and according to what i have found some effects can be reversible but only if you go off the pill and then it can take anywhere from 6 months to a year to go back to normal